MathSciNet Relay Station
MathSciNet bibliographic data
MR416046 (54 #4122) 65L10 (34B15)
Roberts, S. M.; Shipman, J. S. On the closed form solution of Troesch's problem. J. Computational Phys. 21 (1976), no. 3, 291–304.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement